# SDR SWIA201439252

- Difficulty date: September 6, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 31,330 hours, 25,944 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Intermittent
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE CAPTAIN`S LOCALIZER WAS SEVERELY INTERMITTENT.  ATC HAD THE ACFT GO AROUND AND REALIGN TO CAPTURE THE LOCALIZER.  PERFORMED FUNCTIONAL TEST OF THE LOCALIZER AND GLIDESLOPE INDICATIONS IAW AMM. OPS CHECKED GOOD.
